Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rakitskii, Jurii Vasil'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:115
Abstract pages:742
Full texts:372

http://www.mathnet.ru/eng/person63342
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215157

Publications in Math-Net.Ru
1985
1. K. S. Demirchyan, Yu. P. Kizimovich, J. V. Rakitskii, “An approach to matrix splitting”, Zh. Vychisl. Mat. Mat. Fiz., 25:10 (1985),  1556–1559  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 183–186
1984
2. K. S. Demirchyan, J. V. Rakitskii, “On the filtration of components with large derivatives in differential systems”, Dokl. Akad. Nauk SSSR, 279:3 (1984),  525–528  mathnet
1972
3. J. V. Rakitskii, “Methods for successive step increase in the numerical integration of systems of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 207:4 (1972),  793–795  mathnet  mathscinet  zmath
4. J. V. Rakitskii, “Parametric methods of numerical integration”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  544–546  mathnet  mathscinet  zmath
1970
5. J. V. Rakitskii, “Asymptotic error formulae for the solutions of systems of ordinary differential equations by functional numerical methods”, Dokl. Akad. Nauk SSSR, 193:1 (1970),  40–42  mathnet  mathscinet  zmath
1968
6. J. V. Rakitskii, “New methods for calculating the commencement of a table in the numerical integration of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  13–27  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 14–34
1964
7. K. G. Valeev, J. V. Rakitskii, “On the determination by difference methods of regions of instability of the solutions of a system of linear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 4:supplement to № 4 (1964),  110–122  mathnet  mathscinet  zmath
1961
8. J. V. Rakitskii, “Some properties of the solutions of systems of ordinary differential equations by one-step methods of numerical integration”, Zh. Vychisl. Mat. Mat. Fiz., 1:6 (1961),  947–962  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:4 (1962), 1113–1128

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022